JournalszaaVol. 40, No. 3pp. 255–259

A Note on Lipschitz Continuity of the Solutions of a Class of Elliptic Free Boundary Problems

  • Abdeslem Lyaghfouri

    a.lyaghfouri@uaeu.ac.ae
A Note on Lipschitz Continuity of the Solutions of a Class of Elliptic Free Boundary Problems cover
Download PDF

A subscription is required to access this article.

Abstract

We provide a new and simple proof based on Harnack’s inequality to the Lipschitz continuity of the solutions of a class of free boundary problems.

Cite this article

Abdeslem Lyaghfouri, A Note on Lipschitz Continuity of the Solutions of a Class of Elliptic Free Boundary Problems. Z. Anal. Anwend. 40 (2021), no. 3, pp. 255–259

DOI 10.4171/ZAA/1683